Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 124, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2019, 3:57 PM EDT for Warren County, Georgia. It was in force for 5 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2019, 3:57 PM EDT (19:57 UTC)
- Expired
- Jun 20, 2019, 4:02 PM EDT
- In force
- 5 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Warren County, GA
The radar
The Robins AFB radar (KJGX), 118 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:44 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
678
WUUS52 KFFC 201957
SVRFFC
GAC301-202015-
/O.NEW.KFFC.SV.W.0124.190620T1957Z-190620T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
357 PM EDT Thu Jun 20 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
North central Warren County in east central Georgia...
* Until 415 PM EDT.
* At 357 PM EDT, a severe thunderstorm was located over Cadley, or 10
miles northwest of Thomson, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cadley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3352 8270 3358 8271 3359 8270 3359 8269
3360 8268 3360 8266 3361 8265 3360 8265
3352 8261
TIME...MOT...LOC 1957Z 267DEG 25KT 3357 8264
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
423
WWUS52 KFFC 202002
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
402 PM EDT Thu Jun 20 2019
GAC301-202012-
/O.CAN.KFFC.SV.W.0124.000000T0000Z-190620T2015Z/
Warren GA-
402 PM EDT Thu Jun 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARREN COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Georgia.
LAT...LON 3352 8270 3358 8271 3359 8270 3359 8269
3360 8268 3360 8266 3361 8265 3360 8265
3352 8261
TIME...MOT...LOC 2001Z 267DEG 25KT 3357 8260
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:19 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 20, 3:19 PM EDT, 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 319 PM EDT Thu Jun 20 2019 .SHORT TERM /Tonight through Friday Night/... Current radar loop shows a developing line of showers and thunderstorms oriented from NE to SW across the state. Currently this line extends from just north of Athens...through the ATL area...then down to LaGrange. A few storms along this line are severe and will see more severe storms as the afternoon and evening continues. Capes along the line ranging from 1000 to 3000J/Kg with LIs in the -3 to -6 range. Precipitable waters are in the 1.4 to 1.6in range with Effective Bulk Shear values ranging from 35 to 45kt. With all this being said its still looks like our greatest threats from any severe storms will be strong gusty winds, Frequent Lightning, hail, and periods of heavy rain. The risk of tornadoes is very low but not going to completely rule them out. Expecting this activity to continue moving South and east through tonight with the storms diminishing by 03-05z Friday. Models show this line moving south of the area overnight with a drier airmass moving in behind it. There will still be enough moisture and instability around Friday afternoon for diurnally driven convection to develop, but expecting things to be a lot more isolated and weaker than today. Temps will be quite warm Friday with mid 90s for Central GA and heat indices in excess of 100. Lows will be mainly in the 70s tonight and Friday night. 01 .LONG TERM /Saturday through Thursday/... The extended portion of the forecast remains on track, with only minor tweaks made based on the latest guidance. Typical summertime conditions are expected throughout the weekend and into next week, with scattered diurnally driven convection each afternoon. Temperatures through the long term period will be slightly above climatological normals. As an upper level ridge builds in over the southeastern CONUS from the west, disturbances in the northwesterly flow aloft could allow for the potential for mesoscale complexes during the weekend. This will need to continue to be monitored as guidance does not currently have a good handle on the timing and locations of these more organized systems. The approach of a more organized and well-defined shortwave on Monday night into Tuesday could enhance PoPs primarily across northern Georgia. However, some disagreement remains in the model guidance with respect of the timing and nature of this system. The latest GFS brings the shortwave and associated rain into north Georgia a bit faster than the latest ECMWF -- on Monday night as opposed to Tuesday morning -- and overall indicates more widespread precipitation. High temperatures are anticipated to be 1-4 degrees above average with mainly upper 80s in north Georgia and low to mid 90s in central Georgia, while low temperatures are anticipated to be 4-8 degrees above average with upper 60s in north Georgia and low 70s in central Georgia. King && .AVIATION... 18Z Update... SHRA/TSRA are beginning to pop across the area and will be affecting the majority of the TAF sites this afternoon. We will see storm activity continue through the evening hours then diminish after sunset. Will see another round of SHRA/TSRA Friday afternoon but it will not be as active as today. Ceilings will start in the MVFR to VFR range with convection across the area but will see VFR ceilings move in by 02-04z Fri. Not expecting any MVFR or IFR ceilings over night. VFR ceilings should continue through Fri afternoon when we will see some MVFR ceilings move in with the precip activity tomorrow. VFR VSBYS will continue across e area except some MVFR or IFR readings in and around any stronger storms. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 71 92 / 30 10 40 50 Atlanta 72 91 73 90 / 40 20 20 50 Blairsville 63 84 65 85 / 50 10 50 50 Cartersville 68 91 71 90 / 30 20 40 50 Columbus 74 93 75 92 / 60 20 10 50 Gainesville 69 89 71 89 / 30 10 40 50 Macon 72 94 74 94 / 60 20 10 50 Rome 68 91 71 91 / 30 20 40 50 Peachtree City 70 92 72 90 / 40 20 20 50 Vidalia 74 94 76 95 / 70 10 10 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Madison...Marion...Meriwether... Monroe...Montgomery...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...01 LONG TERM....King AVIATION...01
Hazardous weather outlook, Jun 20, 11:30 AM EDT, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1130 AM EDT Thu Jun 20 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211530- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1130 AM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered severe thunderstorms remain possible across the area this afternoon and into tonight. The primary hazards with any severe storms that occur will be damaging winds and large hail. Frequent lightning and heavy rainfall are also possible with stronger storms. The possibility of a brief, isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated to scattered thunderstorms can be expected Friday through wednesday, primarily in the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible later today. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jun 20, 3:28 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Thu Jun 20 2019
GAZ046-054-055-057-202000-
Fayette GA-Rockdale GA-Clayton GA-Henry GA-
328 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...SOUTHWESTERN
ROCKDALE...CLAYTON AND NORTHWESTERN HENRY COUNTIES UNTIL 400 PM
EDT...
At 328 PM EDT...a strong thunderstorm was over Fayetteville...moving
east at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
McDonough, Fayetteville, Jonesboro, Peachtree City, Stockbridge,
Riverdale, Tyrone, Lovejoy, Lake Spivey, Blacksville, Richardson
Park, Bonanza, Jw Smith Reservoir, Flippen, Eagles Landing and
Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3340 8457 3348 8459 3362 8414 3341 8408
TIME...MOT...LOC 1928Z 261DEG 37KT 3345 8448
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 20, 3:30 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Thu Jun 20 2019
GAZ039-051-062-202000-
Taliaferro GA-Wilkes GA-Warren GA-
330 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES AND
NORTHWESTERN WARREN COUNTIES UNTIL 400 PM EDT...
At 330 PM EDT...a strong thunderstorm was over Alexander Stephens
Park, or over Crawfordville...moving east at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Washington, Crawfordville, Sharon, Ficklin, Lundberg, Robinson,
Metasville, Holliday Park, Aonia, Rocky Creek Fire Dept., Lyneville,
Raytown, Alexander Stephens Park and Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3366 8251 3364 8254 3364 8257 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8265 3354 8262 3351 8295
3360 8300 3362 8300 3363 8299 3362 8298
3364 8297 3379 8258 3364 8248
TIME...MOT...LOC 1930Z 254DEG 33KT 3359 8289
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 20, 3:34 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Thu Jun 20 2019
GAZ058>060-071>073-202000-
Butts GA-Putnam GA-Monroe GA-Baldwin GA-Jones GA-Jasper GA-
334 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...SOUTHWESTERN
PUTNAM...NORTHEASTERN MONROE...WESTERN BALDWIN...NORTHERN JONES AND
SOUTHERN JASPER COUNTIES UNTIL 400 PM EDT...
At 334 PM EDT...a strong thunderstorm was near Berner, or 11 miles
southwest of Monticello...moving east at 35 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Milledgeville, Gray, Meriwether, Ethridge, Bradley, Wayside, Berner,
Haddock, Resseaus Crossroads, Round Oak, Jarrell Plantation, Plant
Harlee Branch, Hillsboro, Browns Crossing, Juliette, Stanfordville,
Adgateville, Plant Scherer and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3321 8326 3320 8327 3319 8327 3298 8329
3306 8387 3324 8385 3325 8326
TIME...MOT...LOC 1934Z 268DEG 30KT 3315 8378
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jun 20, 3:38 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Thu Jun 20 2019
GAZ049>051-060-061-202015-
Taliaferro GA-Morgan GA-Putnam GA-Hancock GA-Greene GA-
338 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
SOUTHEASTERN MORGAN...NORTHERN PUTNAM...NORTHWESTERN HANCOCK AND
SOUTHEASTERN GREENE COUNTIES UNTIL 415 PM EDT...
At 338 PM EDT...a strong thunderstorm was over Rock Eagle 4-H Center,
or 7 miles north of Eatonton...moving east at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Eatonton, White Plains, Siloam, Phoenix, Reynolds at Lake Oconee,
Liberty, Veazey, Harmony, Godfrey, Rockville, Rock Eagle 4-H Center,
Central Georgia Experiment Stn, Parks Mill and Shoulderbone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3336 8352 3349 8351 3358 8300 3329 8295
TIME...MOT...LOC 1938Z 273DEG 41KT 3343 8341
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 20, 3:42 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Thu Jun 20 2019
GAZ089>091-102-103-202030-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
342 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHERN
STEWART...WESTERN MARION...NORTHWESTERN WEBSTER AND MUSCOGEE COUNTIES
UNTIL 430 PM EDT...
At 342 PM EDT...a strong thunderstorm was over Crawford, or 8 miles
southwest of Smiths...moving east at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Columbus, Buena Vista, Cusseta, North Fort Benning, Bibb City,
Upatoi, Fort Benning/lawson Army Air Fld, Brantley, Seminole, Laurel
Hills, Green Island Hills, Juniper, Vista Terrace, Columbus
Metropolitan Airport, Jamestown/south Fort Benning, Brooklyn,
Renfroe, Rose Hill, Oakland and Manta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3214 8505 3218 8501 3220 8496 3222 8498
3222 8493 3225 8492 3226 8489 3230 8494
3233 8501 3238 8497 3239 8499 3243 8496
3245 8500 3252 8501 3257 8506 3255 8468
3253 8468 3252 8469 3254 8452 3212 8449
TIME...MOT...LOC 1942Z 279DEG 35KT 3244 8515
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 20, 3:53 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
353 PM EDT Thu Jun 20 2019
GAZ070-071-202030-
Lamar GA-Monroe GA-
353 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAMAR AND NORTHERN
MONROE COUNTIES UNTIL 430 PM EDT...
At 352 PM EDT...a strong thunderstorm was near Forsyth...moving east
at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Berner, Juliette, Johnstonville, Blount and Goggins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3320 8398 3320 8385 3319 8385 3320 8384
3318 8382 3313 8382 3308 8377 3307 8410
TIME...MOT...LOC 1952Z 274DEG 36KT 3310 8392
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:10 PM EDT | Special Weather Statement | FFC | Madison | 20 min |
| Jun 20, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 33 min |
| Jun 20, 5:34 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 41 min |
| Jun 20, 5:39 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 36 min |
| Jun 20, 6:01 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 44 min |
| Jun 20, 6:06 AM EDT | Special Weather Statement | FFC | Carroll, Paulding | 24 min |
| Jun 20, 6:24 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 36 min |
| Jun 20, 6:30 AM EDT | Special Weather Statement | FFC | Cobb, Douglas | 30 min |
| Jun 20, 6:45 AM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Pickens | 30 min |
| Jun 20, 7:14 AM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 31 min |
| Jun 20, 1:56 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 34 min |
| Jun 20, 2:21 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe, Wilkes | 24 min |
| Jun 20, 2:34 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 26 min |
| Jun 20, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe, Wilkes | 49 min |
| Jun 20, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Troup, Upson | 42 min |
| Jun 20, 3:03 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jun 20, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 22 min |
| Jun 20, 3:28 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 32 min |
| Jun 20, 3:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Jun 20, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 17 min |
| Jun 20, 3:34 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 20, 3:38 PM EDT | Special Weather Statement | FFC | Greene | 37 min |
| Jun 20, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 32 min |
| Jun 20, 3:42 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 48 min |
| Jun 20, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 20, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 46 min |
| Jun 20, 3:53 PM EDT | Special Weather Statement | FFC | Monroe | 37 min |
| Jun 20, 4:04 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jun 20, 4:07 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jun 20, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 46 min |
| Jun 20, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Taliaferro, Warren | 43 min |
| Jun 20, 4:26 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Jun 20, 4:27 PM EDT | Special Weather Statement | FFC | Taylor | 33 min |
| Jun 20, 4:31 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| Jun 20, 4:36 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 24 min |
| Jun 20, 4:53 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 20, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jefferson, Johnson, Washington, Wilkinson | 34 min |
| Jun 20, 4:58 PM EDT | Special Weather Statement | FFC | Glascock | 17 min |
| Jun 20, 5:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 20, 5:07 PM EDT | Special Weather Statement | FFC | Webster | 23 min |
| Jun 20, 5:08 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Jun 20, 5:09 PM EDT | Special Weather Statement | FFC | Houston | 21 min |
| Jun 20, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 28 min |
| Jun 20, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 39 min |
| Jun 20, 5:23 PM EDT | Special Weather Statement | FFC | Pulaski | 37 min |
| Jun 20, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 35 min |
| Jun 20, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 30 min |
| Jun 20, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 21 min |
| Jun 20, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Pulaski, Telfair, Wilcox | 41 min |
| Jun 20, 5:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 20, 6:03 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 27 min |
| Jun 20, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more | 58 min |
| Jun 20, 6:29 PM EDT | Special Weather Statement | FFC | Telfair | 16 min |
| Jun 20, 7:12 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.